# SDR AALA202505150887

- Difficulty date: April 19, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53114230201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND IN OPEN FASTENER HOLE H3 ON FRAME 16 RH SIDE, DOOR STOP FITTING 1 CRACK DIRECTION IS: 9 OCLOCK; CRACK DEPTH IS: 0.158 INCH. MAINTENANCE REPLACED INTERCOSTAL FITTING BTW FR15 TO FR16 RH SIDE AT LEVEL DOOR STOP FITTING 1 IAW A319 SRM 53-11-12-300-011 AND A319 SRM 51-42-11-801 AND DRAWING D53114097.
